Click on image to enlarge
Price: £1.99 (incl
Sorry, this product is no longer available.|
Please consider as an appropriate alternative Hedex Extra Tablets 16
Hedex Tablets 16 offer effective relief from headaches, including migraines and tension headaches.
Also suitable for:
Directions for Use:
- Rheumatic and muscle pain.
- Period pain.
- Also relieves the fever, aches and pains of colds and flu.
Adults and children 12 years and over:
Take 2 tablets every 4 hours as required.
Do not take more frequently than every 4 hours.
Do not take more than 8 in 24 hours.
Do not exceed the stated dose.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Do not take with any other paracetamol-containing products.
Keep out of reach and sight of children.
Consult your doctor:
Before taking this medicine if you have liver or kidney disease, including alcoholic liver disease.
If your headaches become persistent, see your doctor.
If symptoms persist consult your doctor.
Children (6-12 years):
Give ½ to 1 tablet every 4 hours as required.
Not more than 4 tablets should be given in 24 hours.
Do not give to children under 6 years of age except on medical advice.
Each tablet contains the active ingredient Paracetamol 500mg.
Also contains Potassium Sorbate 9e 202) and Brilliant Blue FCF (E 133).